MAUDE Adverse Event Report: Aspen Surgical Products, Inc. Sterile Tip Cleaner; Cautery Tip Cleaner

Aspen Surgical Products, Inc. Sterile Tip Cleaner; Cautery Tip Cleaner
Model Number TC-100A
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Sterile Tip Cleaner
Common Device Name
Cautery Tip Cleaner
Manufacturer (Section D)
Aspen Surgical Products, Inc.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
+1(616)698-7100
MDR Report Key50549613
Report Number3002750084-2026-00089
Device Sequence Number10318200
Product Code GEI
UDI-Device Identifier00840113227105
UDI-Public00840113227105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTC-100A
Device Lot Number503068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown